# SDR AWXA0001658

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 42516C02781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 500D STR 16L AT WING ICE LIGHT, STR CRACKED.  FABBED AND INSTALLED STR REPAIR IAW AMW ER 03-5314-01093-6F1 AND SRM 51-20-01 AND SRM 51-40-02.
